# SDR DALA2021102506582

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CRACK PROFILE LOCATED BETWEEN FR59 TO FR63 AT LEVEL STR 36L AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER ER/A 559065-14MA REV.ORIGINAL. (1992635)
